Mon, Sep 16 | Peacock Hall, Aberdeen Court

The Law and Best Practices on Employee Discipline and Termination

Join our Monthly Monday Club, our group legal coaching sessions, held once a month but always on a Monday. September's Topic: "The Law and Best Practices on Employee Discipline and Termination." Price: PhP2,240.00 (Whole-Day Session) Discounts and promos are available. Read on for details...
Registration is Closed

Date, Time & Location

Sep 16, 2019, 8:30 AM – 6:00 PM
Peacock Hall, Aberdeen Court, Aberdeen Court, Quezon Ave, Diliman, Quezon City, Metro Manila, Philippines

About The Event

Regular Price (for NON-Retainers): PhP2,240.00

(Send us email for inquiry on discounts and promos)

*Price for Walk-in Participants Without Any Reservation or Registration: PhP3,000.00

Programme of Activities

8:30am (60 minutes)

Registration and Light Breakfast

9:30am (5 minutes)

Opening of Session and Invocation

9:35am (10 minutes)

Introduction to "Group Legal Coaching" Concept

Atty. Apollo X.C. S. Sangalang

Head Legal Coach and Concept Proponent

9:45am (25 minutes)

Unfreezing, Expectation-Setting

and Introduction of Participants

HR Mentors as Activity Facilitators

10:10am (60 minutes)

Law and Regulation on Just Cause Termination

Atty. Marvyn A. Gaerlan

Legal Coach and Resource Speaker

11:10am (30 minutes)

Open Forum and Best Practices Discussion

HR Mentors as Forum Moderators

11:40am (60 minutes)

Early Networking Lunch Break

12:40pm (25 minutes)

Energizer and Discussion Group

HR Mentors as Activity Facilitators

1:05pm (60 minutes)

Recent Jurisprudence on Just Cause Termination

Atty. Gerald Dick B. Baro

Legal Coach and Resource Speaker

2:05pm (30 minutes)

Open Forum and Best Practices Discussion

HR Mentors as Forum Moderators

2:35pm (60 minutes)

Procedural Due Process, Preventive Suspension, and

Recommended Templates for Just Cause Termination

Atty. Apollo X.C. S. Sangalang

Head Legal Coach and Resource Speaker

3:35pm (30 minutes)

Open Forum and Best Practices Discussion

HR Mentors as Forum Moderators

4:05pm (15 minutes)

Networking Break

4:20pm (60 minutes)

Progressive Discipline and Other Best Practices

Atty. Apollo X.C. S. Sangalang

Head Legal Coach and Resource Speaker

5:20pm (30 minutes)

Open Forum and Best Practices Discussion

HR Mentors as Forum Moderators

5:50pm (10 minutes)

Closing and End of Session

Regular Price (for NON-Retainers): PhP2,240.00

Price for Walk-in Participants Without Any Reservation or Registration: PhP3,000.00

(Price includes 12% VAT, light breakfast, lunch, afternoon snacks, bottomless coffee, and pdf files of presentations, handouts, and certificates of attendance with 8 hours of training)

-=o0o=-

 

“2019 Monthly Monday Club”

Group Legal Coaching Sessions

Terms of Reference

(As of August 5, 2019)

Frequency: Monthly (and always on a Monday)

Duration:

Half-Day Sessions: 12noon to 5:30pm (with at least 4 hours of training)

Whole-Day Sessions: 8:30am to 6:00pm (with at least 8 hours of training)

Venue: Aberdeen Court, Great Eastern Hotel, Quezon Avenue, Quezon City

Schedule of Sessions and (Tentative) Themes/Topics:

  • January 14, 2019 - Half-Day - The Law and Best Practices on Privacy Compliance in Employment
  • February 11, 2019 - Half-Day - The Law and Best Practices on Taxation in Employment
  • March 11, 2019 - Whole-Day - The Law and Best Practices on Hiring Employees and Independent Contractors
  • April 1, 2019 - Half-Day - Updates on Occupational Safety & Health and the Revised Corporation Code
  • May 6, 2019 - Half-Day - The Law and Best Practices on Outsourcing Jobs and Services
  • June 17, 2019 - Whole-Day - The Law and Best Practices on Wages and Labor Standard Benefits Compliance
  • July 8, 2019 - Half-Day - The Law and Best Practices on (On-the-Job) Training and Probationary Employment
  • August 5, 2019 - Half-Day - The Law and Best Practices on Resignation and Retirement from Employment
  • September 16, 2019 - Whole-Day - The Law and Best Practices on Employee Discipline and Termination
  • October 21, 2019 - Whole-Day - Updates on Safe Spaces, Anti-Sexual Harassment, Drug-Free Workplace and other Mandatory Policies
  • November 11, 2019 - Whole-Day - The Law and Best Practices on Employee Performance Management and Termination
  • December 2, 2019 - Whole-Day - The Law and Best Practices on Temporary and Permanent Layoff from Employment

Format:

  1. Each session shall have a theme/topic. Example: "The Law and Best Practices on Privacy Compliance in Employment." Please see Schedule above for list of (tentative) themes/topics for 2019.
  2. The main theme for 2019, however, shall be: “Labor Law Made Easy” and “Business Law Made Easy.”
  3. Registration shall primarily be through an online system (www.paladinslaw.org/events) although registration via email, call and text shall also be made available.
  4. Prior to the sessions, each registered participant shall be requested to submit via email their questions, comments and clarifications, as well as their expectations, in relation to the session theme/topic.
  5. Matters relating to the theme/topic shall be facilitated and exhausted first during the session until the participants are fully satisfied.
  6. Legal coaches shall give mandatory presentations about the theme/topic, focusing on the questions, comments, clarifications, and expectations received via email from the registered participants. 
  7. The total length of the presentations shall be maximum of 2 hours maximum in a half-day session, and 4 hours maximum in a whole-day session. This is to have more time for the open forum, group exercises and interactive activities. 
  8. After the presentations, the floor shall be opened for live questions, comments, and clarifications from the participants.
  9. After matters pertaining to the theme/topic have been fully exhausted, and everyone is satisfied, other matters may be brought up and discussed in a live forum.
  10. Such "other matters" are off-theme or off-topics matters that may include labor law in general, commercial and corporate law, business and property registrations, licenses, contracts, policies, best practices, and other legal issues or concerns, as well as potential or ongoing legal disputes for group learning and consultation.
  11. When the theme/topic and other matters have been exhausted, and there is still time, the legal coaches may give optional presentations about landmark or recent decisions of the Supreme Court in the fields of business law and labor law, or about recent laws, rules and regulations pertaining to business and employment. 
  12. During the session, the participants shall be asked to introduce themselves and their companies to the Group. The legal coaches and staff shall introduce themselves as well.
  13. There will be activities to break the ice, as well as the monotony. The participants and the legal coaches and staff will be encouraged to network and get acquainted with each other.
  14. The Group will also be encouraged to form or join an online chat group for feedback, followup coaching and networking activities. The current online platform is Facebook Messenger.

Pricing and discounts:

  1. Half-day session: PhP1,120.00 per ticket; Whole-day session: PhP2,240.00 per ticket, with venue at Aberdeen Court, Great Eastern Hotel, Quezon Avenue, Quezon City. Prices are VAT inclusive.
  2. Prices may increase depending on the venue and menu. Better venue and menu shall result to higher prices.
  3. Please email us through alec.sangalang@paladinslaw.org to get the latest Advisory on Pricing Discounts and Promos.
  4. Tickets are transferrable. However, unused tickets cannot be used in subsequent sessions (except for Season Tickets).
  5. Clients of Sangalang & Gaerlan, Business Lawyers with subsisting Retainer Agreements, and current on their payments, shall be given registration priority and preferential rates. Please email us through: alec.sangalang@paladinslaw.org for details.

Inclusions:

  1. Certificates of Attendance (with the corresponding number of hours of training) shall be issued to the participants in PDF form with control and contact numbers for verification and authentication.
  2. PDF copies of the presentations and handouts are also included in the price. These shall be sent to the participants via email. 
  3. Requests for the printing and/or delivery of certificates, presentations and handouts may be accommodated but reasonable printing and/or delivery fees shall be charged.
  4. Lunch, afternoon snacks, and bottomless coffee are also included.
  5. Morning snacks or light breakfast is included in the whole-day sessions.  

Legal Coaching:

  1. The lawyers of Sangalang & Gaerlan, Business Lawyers shall be the legal coaches for the sessions. The head coach shall be Atty. Apollo X.C. S. Sangalang. The staff of the law firm shall act as staff for the sessions.  
  2. At least one of the legal coaches shall give a mandatory presentation per session based on the theme/topic. 
  3. Note that the mandatory presentation shall only be for 2 hours maximum in a half-day session, and 4 hours maximum in a whole-day session. This is to have more time for the open forum and interactive group activities. 
  4. Legal coaches will be preparing optional presentations pertaining to recent or important laws, rules and regulations, and Supreme Court decisions. However, these presentations are in the nature of backup only. They will be called upon in case the theme/topic and other matters have already been exhausted and there is still time left in the session. These presentations may be part of the handouts even if not actually presented.
  5. Legal coaches may also be writing essays or articles circulated in a newsletter platform as part of the handouts.

Special and Exclusive Sessions:

Requests for special and exclusive sessions may be accommodated. Please send your requests via email to: contact@paladinslaw.org

CPD and MCLE Credits:

  1. There are no approved CPD or MCLE credits for these sessions as of date.
  2. However, interested participants shall be provided with Certificates of Attendance and other supporting documents for their applications for CPD units accreditation under the self-directed or life-long learning modality as per CPD Advisory dated January 29, 2018.

Tickets
Price
Quantity
Total
  • Regular
    PHP 2,240
    PHP 2,240
    0
    PHP 0
TotalPHP 0

Share This Event